# SDR 9721409988

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 2587400436
- Condition: Inoperative
- Location: E/E Compartment
- Part time: 34,315 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE AIR DATA COMPUTER BECAME INOPERATIVE.  THE AIRCRAFT DIVERTED TO DTW AND THE FLIGHT CREW DISCUSSED THE SITUATION WITH MSP MAINTENANCE CONTROL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AIR DATA COMPUTER AND COMPLETED ALL APPLICABLE CHECKS, OPERATIONAL CHECK OK.
